# SDR HNAA2025061700456

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N684AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 42,630 hours, 38,416 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BRAKE DEGRADED MSG DURING TAKEOFF.   FACT  16JUN25  22:28  CLT   FOLLOWED FIM 32-41-00-810-804-A STEPS 1.1,1.2,1.3, AND 15. FOUND TO BE A TRANSITORY CONDITION PER FIM. OK FOR SERVICE. OPS CHECK GOOD IRW AMM 32-41-00-700-801-A
